- -

On large orbits of supersoluble subgroups of linear groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On large orbits of supersoluble subgroups of linear groups

Show full item record

Meng, H.; Ballester-Bolinches, A.; Esteban Romero, R. (2019). On large orbits of supersoluble subgroups of linear groups. Journal of the London Mathematical Society. 101(2):490-504. https://doi.org/10.1112/jlms.12266

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/170287

Files in this item

Item Metadata

Title: On large orbits of supersoluble subgroups of linear groups
Author: Meng, H. Ballester-Bolinches, A. Esteban Romero, Ramón
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Subjects: Finite group , Soluble group , Linear group , Regular orbit , Group representation
Copyrigths: Reserva de todos los derechos
Source:
Journal of the London Mathematical Society. (issn: 0024-6107 )
DOI: 10.1112/jlms.12266
Publisher:
London Mathematical Society
Publisher version: https://doi.org/10.1112/jlms.12266
Project ID:
GVA/PROMETEO/2017/057
info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2017-2020/PGC2018-095140-B-I00/ES/GRUPOS: ESTRUCTURA Y APLICACIONES/
info:eu-repo/grantAgreement/MINECO//MTM2014-54707-C3-1-P/ES/PROPIEDADES ARITMETICAS Y ESTRUCTURALES DE GRUPOS Y SEMIGRUPOS I/
Thanks:
The research of this paper has been supported by the grant MTM2014-54707-C3-1-P from the Ministerio de Economia y Competitividad, Spain, and FEDER, European Union, by the grant PGC2018-095140-B-I00 from the Ministerio de ...[+]
Type: Artículo

References

Doerk, K., & Hawkes, T. O. (1992). Finite Soluble Groups. doi:10.1515/9783110870138

Dolfi, S. (2008). Large orbits in coprime actions of solvable groups. Transactions of the American Mathematical Society, 360(01), 135-153. doi:10.1090/s0002-9947-07-04155-4

Dolfi, S., & Jabara, E. (2007). Large character degrees of solvable groups with abelian Sylow 2-subgroups. Journal of Algebra, 313(2), 687-694. doi:10.1016/j.jalgebra.2006.12.004 [+]
Doerk, K., & Hawkes, T. O. (1992). Finite Soluble Groups. doi:10.1515/9783110870138

Dolfi, S. (2008). Large orbits in coprime actions of solvable groups. Transactions of the American Mathematical Society, 360(01), 135-153. doi:10.1090/s0002-9947-07-04155-4

Dolfi, S., & Jabara, E. (2007). Large character degrees of solvable groups with abelian Sylow 2-subgroups. Journal of Algebra, 313(2), 687-694. doi:10.1016/j.jalgebra.2006.12.004

Espuelas, A. (1991). Large character degrees of groups of odd order. Illinois Journal of Mathematics, 35(3). doi:10.1215/ijm/1255987794

The GAP group ‘GAP – groups algorithms and programming version 4.9.1’ 2018 http://www.gap‐system.org.

Halasi, Z., & Maróti, A. (2015). The minimal base size for a 𝑝-solvable linear group. Proceedings of the American Mathematical Society, 144(8), 3231-3242. doi:10.1090/proc/12974

Huppert, B. (1967). Endliche Gruppen I. Grundlehren der mathematischen Wissenschaften. doi:10.1007/978-3-642-64981-3

Keller, T. M., & Yang, Y. (2015). Abelian quotients and orbit sizes of solvable linear groups. Israel Journal of Mathematics, 211(1), 23-44. doi:10.1007/s11856-015-1259-4

Manz, O., & Wolf, T. R. (1993). Representations of Solvable Groups. doi:10.1017/cbo9780511525971

Meng, H., Ballester-Bolinches, A., & Esteban-Romero, R. (2019). On large orbits of subgroups of linear groups. Transactions of the American Mathematical Society, 372(4), 2589-2612. doi:10.1090/tran/7639

Wolf, T. R. (1999). Large Orbits of Supersolvable Linear Groups. Journal of Algebra, 215(1), 235-247. doi:10.1006/jabr.1998.7730

Yang, Y. (2009). Orbits of the actions of finite solvable groups. Journal of Algebra, 321(7), 2012-2021. doi:10.1016/j.jalgebra.2008.12.016

Yang, Y. (2011). Large character degrees of solvable 3’-groups. Proceedings of the American Mathematical Society, 139(9), 3171-3173. doi:10.1090/s0002-9939-2011-10735-4

Yang, Y. (2014). Large orbits of subgroups of solvable linear groups. Israel Journal of Mathematics, 199(1), 345-362. doi:10.1007/s11856-014-0002-x

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record